# SDR 2010FA0000633

- Difficulty date: May 12, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N928ST
- Make and model: Gulstm G150
- Aircraft serial: 232
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50065751
- Part serial: JAN081123
- Condition: Worn
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE ASSY WORN BEYOND LIMITS AFTER ONLY 19.1 HRS AND 10 CYCLES SINCE O/H UNDER W/O RC1997713.1 DATED 3/22/10.  INSTALLED O/H BRAKE ASSY PN 5006575-1, SN MAR03-59, O/H UNDER W.O WP194532/1 DATED APR 13, 2010.  OPS CK SATISFACTORY.
